Almost Menger property in bitopological spaces
AbstractWe introduce the notion of almost Menger property in bitopological spaces. We give some characterizations in terms of $(i, j)$-regular open sets and almost continuous surjection. We also investigate the notion of almost $\gamma$ -set in the bitopological context.
How to Cite
EysenA. F., and ÖzçağE. “Almost Menger Property in Bitopological Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 6, June 2016, pp. 835-41, http://umj.imath.kiev.ua/index.php/umj/article/view/1882.